MAUDE Adverse Event Report: STRAUB MEDICAL AG ROTAREXS 6F 135CM (STRAUB MEDICAL); ATHERECTOMY CATHETER

STRAUB MEDICAL AG ROTAREXS 6F 135CM (STRAUB MEDICAL); ATHERECTOMY CATHETER
Model Number ROTAREX®S 6F X 135CM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Embolism (1829); Perforation of Vessels (2135); Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary evaluation (b)(4).
 
Event or Problem Description
The doctor used a contralateral approach.It was very hard to pass the stent in the sfa and a.Poplitea.When we passed the stents and are in true lumen in popliteal artery we start to use the rotarex 6f 135cm.We passed the origo of the stent in sfa several times and then the catheter broke.

Brand Name
ROTAREXS 6F 135CM (STRAUB MEDICAL)
Common Device Name
ATHERECTOMY CATHETER
Manufacturer (Section D)
STRAUB MEDICAL AG
straubstrasse 12
wangs, sankt gallen 7323
SZ  7323
MDR Report Key10138521
Report Number3008439199-2020-00006
Device Sequence Number19438245
Product Code MCW
UDI-Device Identifier07640142810278
UDI-Public7640142810278
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Model NumberROTAREX®S 6F X 135CM
Device Catalogue Number80201
Device Lot Number190531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight85